# SDR HEEA0016720

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Upper Housing
- Part number: 4638201005
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CASE LINER LOOSE AND DAMAGED
